Alert archive / California / Frost Advisories in 2022
Frost Advisory 1, NWS Eureka, CA
NWS Eureka, CA issued this frost advisory at Mar 5, 2022, 3:18 AM PST for Del Norte County, Humboldt County, Mendocino County, California. It took effect at Mar 5, 2022, 11:00 PM PST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2022, 3:18 AM PST (11:18 UTC)
- In effect from
- Mar 5, 2022, 11:00 PM PST
- Expired
- Mar 6, 2022, 8:00 AM PST
- In force
- 9 hr
- Issued by
- NWS Eureka, CA
Counties Del Norte County, CA, Humboldt County, CA, Mendocino County, CA
The radar
The Eureka (Bunker Hill) radar (KBHX), 47 km from the middle of the area, began a volume at 11:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 11.3 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 533 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
887 WWUS76 KEKA 051118 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 318 AM PST Sat Mar 5 2022 CAZ111-051930- /O.UPG.KEKA.FZ.A.0001.220306T0700Z-220306T1500Z/ /O.NEW.KEKA.HZ.W.0004.220306T0700Z-220306T1500Z/ Northeastern Mendocino Interior- 318 AM PST Sat Mar 5 2022 ...HARD FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 7 AM PST SUNDAY... * WHAT...Sub-freezing temperatures as low as 26 expected. * WHERE...Northeastern Mendocino Interior County. * WHEN...From 11 PM this evening to 7 AM PST Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ110-112>115-051930- /O.UPG.KEKA.FZ.A.0001.220306T0700Z-220306T1500Z/ /O.NEW.KEKA.FZ.W.0001.220306T0700Z-220306T1500Z/ Northwestern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake-Southern Lake- 318 AM PST Sat Mar 5 2022 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 7 AM PST SUNDAY... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...Northwestern Mendocino Interior, Southwestern Mendocino Interior, Southeastern Mendocino Interior, Northern Lake and Southern Lake Counties. * WHEN...From 11 PM this evening to 7 AM PST Sunday. * IMPACTS...Frost and freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Provide adequate shelter for outdoor pets or consider bringing them indoors. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ101-103-109-051930- /O.NEW.KEKA.FR.Y.0001.220306T0700Z-220306T1500Z/ Coastal Del Norte-Northern Humboldt Coast-Mendocino Coast- 318 AM PST Sat Mar 5 2022 ...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 7 AM PST SUNDAY... * WHAT...Temperatures as low as 31 will result in frost formation. * WHERE...Coastal Del Norte, Northern Humboldt Coast and Mendocino Coast Counties. * WHEN...From 11 PM this evening to 7 AM PST Sunday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$
5 follow-up statements
109 WWUS76 KEKA 051712 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 912 AM PST Sat Mar 5 2022 CAZ111-060115- /O.CON.KEKA.HZ.W.0004.220306T0700Z-220306T1500Z/ Northeastern Mendocino Interior- 912 AM PST Sat Mar 5 2022 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 7 AM PST SUNDAY... * WHAT...Sub-freezing temperatures as low as 26 expected. * WHERE...Northeastern Mendocino Interior County. * WHEN...From 11 PM this evening to 7 AM PST Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ110-112>115-060115- /O.CON.KEKA.FZ.W.0001.220306T0700Z-220306T1500Z/ Northwestern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake-Southern Lake- 912 AM PST Sat Mar 5 2022 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 7 AM PST SUNDAY... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...Southeastern Mendocino Interior, Northern Lake, Southern Lake, Southwestern Mendocino Interior and Northwestern Mendocino Interior Counties. * WHEN...From 11 PM this evening to 7 AM PST Sunday. * IMPACTS...Frost and freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Provide adequate shelter for outdoor pets or consider bringing them indoors. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ101-103-109-060115- /O.CON.KEKA.FR.Y.0001.220306T0700Z-220306T1500Z/ Coastal Del Norte-Northern Humboldt Coast-Mendocino Coast- 912 AM PST Sat Mar 5 2022 ...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 7 AM PST SUNDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Mendocino Coast, Coastal Del Norte and Northern Humboldt Coast Counties. * WHEN...From 11 PM this evening to 7 AM PST Sunday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$
334 WWUS76 KEKA 052206 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 206 PM PST Sat Mar 5 2022 CAZ110-114-060615- /O.CAN.KEKA.FZ.W.0001.220306T0700Z-220306T1500Z/ /O.EXB.KEKA.HZ.W.0004.220306T0700Z-220306T1600Z/ Northwestern Mendocino Interior-Northern Lake- 206 PM PST Sat Mar 5 2022 ...HARD FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM PST SUNDAY... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...Northwestern Mendocino Interior and Northern Lake Counties. * WHEN...From 11 PM this evening to 8 AM PST Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ109-060615- /O.UPG.KEKA.FR.Y.0001.220306T0700Z-220306T1500Z/ /O.EXB.KEKA.FZ.W.0001.220306T0700Z-220306T1600Z/ Mendocino Coast- 206 PM PST Sat Mar 5 2022 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM PST SUNDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Mendocino Coast County. * WHEN...From 11 PM this evening to 8 AM PST Sunday. * IMPACTS...Frost and freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Provide adequate shelter for outdoor pets or consider bringing them indoors. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ111-060615- /O.EXT.KEKA.HZ.W.0004.220306T0700Z-220306T1600Z/ Northeastern Mendocino Interior- 206 PM PST Sat Mar 5 2022 ...HARD FREEZE WARNING NOW IN EFFECT FROM 11 PM THIS EVENING TO 8 AM PST SUNDAY... * WHAT...Sub-freezing temperatures as low as 26 expected. * WHERE...Northeastern Mendocino Interior County. * WHEN...From 11 PM this evening to 8 AM PST Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ112-113-115-060615- /O.EXT.KEKA.FZ.W.0001.220306T0700Z-220306T1600Z/ Southwestern Mendocino Interior-Southeastern Mendocino Interior- Southern Lake- 206 PM PST Sat Mar 5 2022 ...FREEZE WARNING NOW IN EFFECT FROM 11 PM THIS EVENING TO 8 AM PST SUNDAY... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...Southeastern Mendocino Interior, Southern Lake and Southwestern Mendocino Interior Counties. * WHEN...From 11 PM this evening to 8 AM PST Sunday. * IMPACTS...Frost and freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Provide adequate shelter for outdoor pets or consider bringing them indoors. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ101-103-060615- /O.EXT.KEKA.FR.Y.0001.220306T0700Z-220306T1600Z/ Coastal Del Norte-Northern Humboldt Coast- 206 PM PST Sat Mar 5 2022 ...FROST ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 8 AM PST SUNDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Coastal Del Norte and Northern Humboldt Coast Counties. * WHEN...From 11 PM this evening to 8 AM PST Sunday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$
210 WWUS76 KEKA 060605 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 1005 PM PST Sat Mar 5 2022 CAZ110-111-114-061600- /O.CON.KEKA.HZ.W.0004.220306T0700Z-220306T1600Z/ Northwestern Mendocino Interior-Northeastern Mendocino Interior- Northern Lake- 1005 PM PST Sat Mar 5 2022 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM SUNDAY... * WHAT...Sub-freezing temperatures as low as 26 expected. * WHERE...Northeastern Mendocino Interior. * WHEN...From 11 PM this evening to 8 AM Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes, they should be wrapped, drained, or allowed to drip slowly. Those who have in-ground sprinkler systems should drain them and cover above-ground pipes to protect them from freezing. $$ CAZ109-112-113-115-061600- /O.CON.KEKA.FZ.W.0001.220306T0700Z-220306T1600Z/ Mendocino Coast-Southwestern Mendocino Interior- Southeastern Mendocino Interior-Southern Lake- 1005 PM PST Sat Mar 5 2022 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM SUNDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Mendocino Coast. * WHEN...From 11 PM this evening to 8 AM Sunday. * IMPACTS...Frost and freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Provide adequate shelter for outdoor pets or consider bringing them indoors. $$ CAZ101-103-061600- /O.CON.KEKA.FR.Y.0001.220306T0700Z-220306T1600Z/ Coastal Del Norte-Northern Humboldt Coast- 1005 PM PST Sat Mar 5 2022 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM SUNDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Coastal Del Norte and Northern Humboldt Coast. * WHEN...From 11 PM this evening to 8 AM Sunday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. $$
784 WWUS76 KEKA 061119 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 319 AM PST Sun Mar 6 2022 CAZ110-111-114-061600- /O.CON.KEKA.HZ.W.0004.000000T0000Z-220306T1600Z/ Northwestern Mendocino Interior-Northeastern Mendocino Interior- Northern Lake- 319 AM PST Sun Mar 6 2022 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... * WHAT...Sub-freezing temperatures as low as 27. * WHERE...Northeastern Mendocino Interior, Northern Lake and Northwestern Mendocino Interior Counties. * WHEN...Until 8 AM PST this morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ109-112-113-115-061600- /O.CON.KEKA.FZ.W.0001.000000T0000Z-220306T1600Z/ Mendocino Coast-Southwestern Mendocino Interior- Southeastern Mendocino Interior-Southern Lake- 319 AM PST Sun Mar 6 2022 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... * WHAT...Sub-freezing temperatures as low as 31. * WHERE...Mendocino Coast, Southeastern Mendocino Interior, Southern Lake and Southwestern Mendocino Interior Counties. * WHEN...Until 8 AM PST this morning. * IMPACTS...Frost and freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Provide adequate shelter for outdoor pets or consider bringing them indoors. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ101-103-061600- /O.CON.KEKA.FR.Y.0001.000000T0000Z-220306T1600Z/ Coastal Del Norte-Northern Humboldt Coast- 319 AM PST Sun Mar 6 2022 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Coastal Del Norte and Northern Humboldt Coast Counties. * WHEN...Until 8 AM PST this morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$
736 WWUS76 KEKA 061545 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 745 AM PST Sun Mar 6 2022 CAZ110-111-114-061645- /O.EXP.KEKA.HZ.W.0004.000000T0000Z-220306T1600Z/ Northwestern Mendocino Interior-Northeastern Mendocino Interior- Northern Lake- 745 AM PST Sun Mar 6 2022 ...HARD FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING... $$ CAZ109-112-113-115-061645- /O.EXP.KEKA.FZ.W.0001.000000T0000Z-220306T1600Z/ Mendocino Coast-Southwestern Mendocino Interior- Southeastern Mendocino Interior-Southern Lake- 745 AM PST Sun Mar 6 2022 ...FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING... $$ CAZ101-103-061645- /O.EXP.KEKA.FR.Y.0001.000000T0000Z-220306T1600Z/ Coastal Del Norte-Northern Humboldt Coast- 745 AM PST Sun Mar 6 2022 ...FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING... $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this frost advisory went out at Mar 4, 4:22 PM PST, 10 hours 56 minutes earlier.
Area forecast discussion, Mar 4, 4:22 PM PST, 10 hours 56 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
422 PM PST Fri Mar 4 2022
.SYNOPSIS...Rain and snow showers with a cold upper-level trough
will linger across Northwest California through tonight. Cooler
air will spread over the area this weekend, bringing colder
overnight temperatures. Dry weather conditions will prevail
through mid week.
&&
.DISCUSSION...Forecast continue on track. Visible satellite imagery
shows the upper-level trough moving southeast offshore of our
coastal waters and an associated frontal boundary closing in on the
coast this afternoon. This system will move over the area this
evening and may still bring one or two thunderstorms along the
coastal waters from Cape Mendocino to Point Arena. The NAM12
continues to be about the only model shows a lot of instability.
Even the GFS shows much less instability. Small hail remains a
threat this evening into tonight, particularly along the coast. Rain
and snow showers moving across Northwest California are expected to
taper off tonight. Blustery northwesterly winds gusting around 35
mph have been seen on area ridges and some interior valleys. Some
isolated ridges could see peak gusts around 40 mph. Winds are
expected to gradually ease later tonight.
Cold air advection will continue lower the snow levels to 2000 to
2500 feet. 850 mb temperatures will continue to cool tonight to
around -5 C. A Winter Weather Advisory is in effect primarily for
Scott Mtn Summit on Highway 3, where 2 to 3 inches of snow are
possible late this afternoon and this evening.
The NBM continues to drop overnight low temperatures well into
frost/freeze criteria for interior Mendocino and Lake counties
tonight. However, while the local airmass will significantly cool
tonight, cloudy skies and breezy winds will remain over NW
California keeping the temperature few degrees higher. Drier air
will filter into the area on Saturday. Clear skies and weakening of
winds are expected throughout the day on Saturday. Low temperature
will drop well into frost/freeze criteria for interior Mendocino and
Lake counties Saturday and Sunday night. A Freeze Watch remain in
place for interior zones of Mendocino and Lake counties, and
widespread frost formation is expected both Saturday and Sunday
night for much of the CWA.
Otherwise, seasonably warm afternoons continue this weekend through
early next week, with overnight lows returning to more seasonable
temps by mid next week. Ridging behind the trough will continue
building into the Pacific Northwest through early next week.
&&
.AVIATION...Light showers will continue to push in from the
northwest through tonight, but models have been trending for more
coverage just offshore than on land. Some showers will be capable of
producing small hail as well. The weak instability will help bring
down some gustier northerly winds overnight as an area of low
pressure passes by. VFR to MVFR will be the dominate flight
categories with the showers. VFR CIGS and VIS will return as the
showers begin to taper off later tonight with some scattering of
clouds. KUKI may see periods of MVFR CIGS overnight, but is favored
to remain VFR with not much moisture expected to get in the valley.
&&
.MARINE...Somewhat complex marine weather forecast over the next 12
to 24 hours. Have opted to keep it relatively simple by going with
Hazardous Seas Warnings for the outer waters, and Small Craft
Advisories for the inner waters to start out. That will transition
to Gale Warnings for both southern zones late tonight through
Saturday evening. While conditions have been easing across our
coastal waters, particularly wind-wise across the northern waters,
seas are remaining steep and hazardous, particularly over the outer
waters and near the capes and prominent headlands. Winds are still
gusting near gale force adjacent Point Arena. The relative lull in
conditions is thanks to a wave of low pressure passing from north to
south. Once that goes by, with strong high pressure still offshore,
the pressure gradient will intensify again, resulting in northerly
winds increasing again across the waters tonight. Winds and seas
will begin to ease by Sunday morning, but Small Craft Advisories
will probably continue for much of our waters through the day. More
significant improvement is in store for early next week, as high
pressure finally settles in across our region. However, northerly
breezes will remain, with advisory-level conditions possible at
times over the outer waters, and possibly near the more prominent
headlands at times during some afternoon and evening hours next
week. There may be some occasional minor mid-period swell noticeable
in the background through next week, especially when the winds ease,
but overall expect the sea state to be largely dictated by the
northerly winds. /AAD
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Freeze Watch from Saturday evening through Sunday morning
for CAZ110>115.
Winter Weather Advisory until midnight PST tonight for
CAZ107.
NORTHWEST CALIFORNIA COASTAL WATERS...
Hazardous Seas Warning until 9 PM PST Saturday for PZZ470.
Small Craft Advisory until 3 AM PST Saturday for PZZ455.
Gale Warning from 3 AM to 9 PM PST Saturday for PZZ455-475.
Small Craft Advisory until 9 AM PST Sunday for PZZ450.
Hazardous Seas Warning until 3 AM PST Saturday for PZZ475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Mar 5, 3:12 AM PST, 6 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 312 AM PST Sat Mar 5 2022 CAZ101-103-109-061115- Coastal Del Norte-Northern Humboldt Coast-Mendocino Coast- 312 AM PST Sat Mar 5 2022 ...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 7 AM PST SUNDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Frost Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A Frost Advisory is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ110-112>115-061115- Northwestern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake-Southern Lake- 312 AM PST Sat Mar 5 2022 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 7 AM PST SUNDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Freeze Warning is currently in effect. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A Freeze Warning is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-104>108-061115- Del Norte Interior-Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- 312 AM PST Sat Mar 5 2022 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ111-061115- Northeastern Mendocino Interior- 312 AM PST Sat Mar 5 2022 ...HARD FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 7 AM PST SUNDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Hard Freeze Warning is currently in effect. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A Hard Freeze Warning is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 3:18 AM PST | Freeze Warning | EKA | Lake, Mendocino | 29 hr |
| Mar 5, 3:18 AM PST | Hard Freeze Warning | EKA | Lake, Mendocino | 29 hr |
Nearby
Frost Advisories in California, 2022Every frost advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.